# SDR DL733030313

- Difficulty date: March 29, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311A11112
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LUG OF THE CROWN BEAM FITTING ON THE NR 2 ENGINE PYLON WAS FOUND WITH CORROSION IN THE HOLE BORE.  THE BORE WAS OVERSIZED TO 3.10 INCH TO REMOVE THE CORROSION.  A STEEL REPAIR BUSHING WAS INSTALLED AND THEN A NEW BEARING.  THE REPAIR WAS ACCOMPLISHED PER ER/A 384677-14.
